MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XS LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XS LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-1-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Subluxation (4525)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrhk tib ins 16mm xs/s s1/s2;64813216;ljc550.Mrh tibial b/plt keel sml 1;64813110;jce2h.Triathlonctrfemconeaug sz 5l;5549-a-651;kynl.Triathlon sym cone aug sz b;5549-a-120;em82.Tri press-fit stem 13mm x 100mm;5565-s-013;0083060m.Tri press-fit stem 18mm x 100mm;5565-s-018;0081933n.Mrhk fem distal blk 10mm xs;64811200;htx7a.Duracon tib wedge rt flt s1 5mm;6630-6-105;vr4ha.Mrhk tibial sleeve;64812140;ljs502.Mrh tib rot comp xs-xl;64812100;168183.Mrhk fem distal blk 10mm xs;64811200;ee72e.Duracon tib wedge lt flt s1 5mm;6630-6-125;bd74za.Mrh axle;64812120;unknown.Mrhk femoral bushing;64812110;lja144.Mrhk bumper insert 3 degrees;64812133;ljm743.Mrhk femoral bushing;64812110;ljl207.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection and periprosthetic fracture involving a mrh femoral component was reported.The event was not confirmed.Method & results: device evaluation and results: visual , dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot and sterile lot.Conclusions: it was reported that the patient's left knee was revised due to infection and periprosthetic fracture.The event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device, pre- and post-op x- rays, patient history, pathology report & follow-up notes are needed to investigate this event further.All stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description
This pi is for the (b)(6) 2020 revision.Patient underwent primary tka outside of cors scope.Had a revision tka on (b)(6) 2020 for pji.Patient had a fall plus subluxation of the patella, she also had symptoms of reinfection of the left knee.A revision was performed on (b)(6) 2020, a periprosthetic fracture b1 of the femur was observed, and maltraking of the patella.All components were exchanged except the tibial stem.

Brand Name
MRH KNEE FEM XS LFT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11375072
Report Number0002249697-2021-00342
Device Sequence Number3774317
Product Code KRO
UDI-Device Identifier07613327045109
UDI-Public07613327045109
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number6481-1-100
Device Catalogue Number64811100
Device Lot NumberHP79J
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight98